Normal families of meromorphic mappings of several complex variables into $\mathbb{C}P^n$ for moving hypersurfaces

Volume 94 / 2008

Si Duc Quang, Tran Van Tan Annales Polonici Mathematici 94 (2008), 97-110 MSC: 32A19, 32H04, 32H30. DOI: 10.4064/ap94-2-1

Abstract

We prove some normality criteria for families of meromorphic mappings of a domain $D\subset\mathbb{C}^m$ into $\mathbb{C} P^n$ under a condition on the inverse images of moving hypersurfaces.

Authors

  • Si Duc QuangDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy Street
    Cau Giay, Hanoi, Vietnam
    e-mail
  • Tran Van TanDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy Street
    Cau Giay, Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image